I REALLY SHOULD FIND ANOTHER SUBJECT ...

So now I've got the flu or something.  I spent most of the day in the bathroom and the rest in bed.  Then this evening, my cheeks turned bright pink!  Hubby asked me if I'd been rubbing my face, but I hadn't.  Then I noticed that the lower portion of my bad leg has gotten hard as a brick!  It isn't swollen - just hard.  That seems weird.  Guess I have to bite the bullet and call one of the doctors tomorrow, if I could just decide which one.

 

Had a lovely can of beef broth for supper.  I'm hoping that will help with the stomach upset.  The stomach problem may be the result of me taking aspirin for my painful hip.  That usually knocks it right out, but for some reason it didn't work this time.

 

I was going to go with Hubby to have lunch with his dad today, but I couldn't do it on account of my stomach problem.  I was sorry to miss that.  I haven't seen him for a couple of months now.  Hubby says he was in fine spirits, they got along well and had a nice conversation.

 

Okay, I'm done complaining now.  I'm going to work on my next book until my hip hurts too badly to sit here!

To leave a comment, please sign in with
or or

Comments (16)

  1. noahbody

    s and prayers. You do seem to have all the luck… bad that is.

    January 12, 2017
  2. dincali

    you’d better get on the phone right now about that leg…you could be having blood clots there, and in danger of losing it! i’m serious, and if i have to scare you by saying that, so you’ll not waste any time then that’s what i’ll do!!!! get your butt to the hosp NOW!!! love you Mrs. B

    January 12, 2017
    1. Bettymom

      No worries – the leg is normal again – no hardness, etc. In fact, it hasn’t felt this good since the surgery!! I’m pleased.

      January 12, 2017
      1. dincali

        ok..but you really had me worried. you are the only reason i logged back on

        January 12, 2017
        1. Bettymom

          Aww, thanks, that was very sweet of you!

          January 12, 2017
          1. dincali

            no thanks needed

            January 12, 2017
  3. 4lorac

    I tossed all night worrying about this myself, coming up with the same and “dincali”, that and the face flushing…sounds like your reacting to somethinng…Still, call your DR…us old ladies out here need our sleep!

    January 12, 2017
    1. Bettymom

      Hey, if I’m awake, everyone else can just be awake, too! I’m fine. The flushing was gone in a couple of hours. Sorry I worried you.

      January 12, 2017
      1. Nightbane

        agrees with both dincali and 4lorac that needs checking, ASAP. It does sound like early thrombosis. aspirin is a blood thinner, it may be it erodes just enough at early stage to take away the signs. Please do not fail to report to doctor at soonest moment possible.

        January 13, 2017
  4. fierylady

    I agree with the rest. Check with the doctor—just in case. You never know!

    January 12, 2017
  5. anonymous

    Take a good care of yourself and keep writing

    January 12, 2017
  6. belladora

    Glad to hear you are feeling better. Never worry about complaining about discomfort or pain. It helps when you get some of the pain out of your mind. Taking aspirin is something I can NOT do. I would be vomiting within an hour. I have to take naproxen for my back and legs when in pain. Can’t take much else. You have nothing stronger than aspirin ? They should give you something for pain. Not heavy duty but some relief. Hope all else is well. I am sure you have a touch of cabin fever. Glad hubby is taking good care of you.

    January 12, 2017
    1. Bettymom

      I take Tylenol – the arthritis stuff. It helps a little.

      January 13, 2017
      1. belladora

        Oh good. Aspirin is deadly to me. Tylenol is safe and helps “a little”.

        January 13, 2017
  7. muley12

    I hope you and your hip are feeling better.

    January 15, 2017
    1. Bettymom

      Yes, we are, thank you.

      January 16, 2017